# SDR MQK2003F00000

- Difficulty date: May 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N3113B
- Make and model: Beech 400BEECH
- Aircraft serial: RJ13
- Engine: Pwa JT15D5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: MS141025
- Condition: Binding
- Location: Mlg Actuator
- Component: Actuator
- Component part number: 45AS38510004
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING BINDING.  MLG DOWNLOCK ACTUATOR.
